skin-hair-icon
Hair fall problem
Hi I had my first PRP session for hair fall after 2 weeks I had been prescribed anti fungal tablets for my skin infection. And my hair fall is back again which stopped to some extent after my PRP . Are they both related?
41 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi, No not  at all, antifungal tablets won't cause any problem , prp should be continue  monthly once atleast for 4 to 6 months after 3 sessions only you can find the results along with home care  like growth factors  (peptides) topical solutions, if required molinoxil solutions also. Biotin &multivitamins supplements are also required. With gentle shampoo on alternative days. U need to check your CBC,S.VITB12,S.FERRITIN LEVEL,S.VIT D LEVEL, THROID PROFILE..etc to rule out any systemic causes for hairloss.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.